# SDR SWAA2023061358728

- Difficulty date: May 3, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 66,403 hours, 34,323 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT POWER SUPPLY AFT GALLEY AREA (2 EA) 2023-310185<[01] REPLACED EMERGENCY LIGHT POWER SUPPLY MODULES AND BATTERY PACKS (2 EA) AT AFT GALLEY AREA IAW B737-700 AMM 33-51-06. TEST IS OK. PARTS REMOVED: P/N D717-01-100SWA S/N 54849 P/N D717-01-100SWA S/N 11835 P/N D717-02-030 S/N 2315 P/N D717-02-030 S/N 22588 PARTS INSTALLED: P/N D717-02-030 S/N 31458 P/N D717-02-030 S/N 25457 P/N D717-01-100SWA S/N 38068 P/N D717-01-100SWA S/N 204178;[02] REPLACED EMERGENCY LIGHT POWER SUPPLY MODULES AND BATTERY PACKS (2 EA) AT AFT GALLEY AREA IAW B737-700 AMM 33-51-06. TEST OK. PARTS REMOVED: P/N D717-01-100SWA S/N 54849 P/N D717-01-100SWA S/N 11835 P/N D717-02-030 S/N 2315 P/N D717-02-030 S/N 22588 PARTS INSTALLED: P/N D717-02-030 S/N 31458 P/N D717-02-030 S/N 25457 P/N D717-01-100SWA S/N 38068 P/N D717-01-100SWA S/N 204178
